2019
Том 71
№ 9

All Issues

Dvorak I. Ya.

Articles: 1
Brief Communications (Ukrainian)

Estimates of the product of inner radii of five nonoverlapping domains

Bakhtin A. K., Dvorak I. Ya., Zabolotnyi Ya. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 261-267

We study the extremal V. N. Dubinin problem in the geometric theory of functions of complex variables connected with the estimates of a functional defined on a system of nonoverlapping domains. A particular solution of this problem is obtained.